Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 41, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 30, 2017, 12:35 AM CDT for White County, Woodruff County, Arkansas. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 12:35 AM CDT (05:35 UTC)
- Expired
- Apr 30, 2017, 1:00 AM CDT
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 12:37 AM CDT | TSTM WND DMG | 2 Se West Point, AR | A HOUSE SUSTAINED MAJOR DAMAGE. |
| Apr 30, 12:37 AM CDT | TSTM WND DMG | Higginson, AR | TREES AND POWERLINES DOWN AROUND THE HIGGINSON AREA... PORTION OF HIGHWAY 11 BLOCKED AS A RESULT. |
| Apr 30, 12:37 AM CDT | TORNADO | 2 N Walker, AR | AN EF1 TORNADO WAS CONFIRMED IN WHITE COUNTY. A MOBILE HOME SHIFTED OFF ITS FOUNDATION...WITH SEVERAL TREES SNAPPED OR UPROOTED. SEVERAL STRUCTURES WERE DAMAGED...WITH DEBRIS LOFTED INTO TREES. |
| Apr 30, 12:38 AM CDT | TSTM WND DMG | 1 N Griffithville, AR | A TRAILER WAS FLIPPED OVER. |
| Apr 30, 12:44 AM CDT | TSTM WND DMG | 2 Nw Georgetown, AR | SEVERAL TRAILERS WERE OVERTURNED NORTHWEST OF GEORGETOWN...NEAR HIGHWAY 36 AND NIMMO ROAD. |
| Apr 30, 12:52 AM CDT | TSTM WND DMG | Georgetown, AR | TREES AND POWERLINES DOWN IN GEORGETOWN... INCLUDING A TREE DOWN ON A HOME. |
| Apr 30, 12:57 AM CDT | TORNADO | 4 S Augusta, AR | AN EF1 TORNADO WAS CONFIRMED IN WESTERN WOODRUFF COUNTY. SEVERAL TREES WERE UPROOTED OR SNAPPED...WITH DAMAGE TO A METAL SHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 10:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 5.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.6
The text
As transmitted.
505
WFUS54 KLZK 300535
TORLZK
ARC145-147-300600-
/O.NEW.KLZK.TO.W.0041.170430T0535Z-170430T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1235 AM CDT SUN APR 30 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Central Woodruff County in eastern Arkansas...
Southeastern White County in central Arkansas...
* Until 100 AM CDT
* At 1234 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Higginson, or near Searcy, moving east at
45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Searcy... Augusta...
Higginson... Patterson...
West Point... Pryor...
Hurricane Lake WMA... McCrory...
Griffithville... Dixie...
Howell... Walker...
McClelland... Gregory...
Grays... Wiville...
Georgetown...
This includes US Highway 67 between mile markers 39 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3507 9118 3510 9176 3520 9178 3532 9121
TIME...MOT...LOC 0534Z 269DEG 41KT 3515 9170
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
623 follow-up statements
973
WWUS54 KLZK 300541
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1241 AM CDT SUN APR 30 2017
ARC145-147-300600-
/O.CON.KLZK.TO.W.0041.000000T0000Z-170430T0600Z/
Woodruff AR-White AR-
1241 AM CDT SUN APR 30 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
WOODRUFF AND SOUTHEASTERN WHITE COUNTIES...
At 1241 AM CDT, a severe thunderstorm capable of producing a tornado
was located over West Point, or 8 miles southeast of Searcy, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Augusta... Kensett...
Patterson... West Point...
Pryor... Hurricane Lake WMA...
McCrory... Griffithville...
Howell... Gregory...
Grays... Wiville...
Georgetown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3511 9118 3511 9165 3522 9170 3532 9121
TIME...MOT...LOC 0541Z 257DEG 43KT 3517 9160
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62620
WWUS54 KLZK 300546
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1246 AM CDT SUN APR 30 2017
ARC145-147-300600-
/O.CON.KLZK.TO.W.0041.000000T0000Z-170430T0600Z/
Woodruff AR-White AR-
1246 AM CDT SUN APR 30 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
WOODRUFF AND SOUTHEASTERN WHITE COUNTIES...
At 1245 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Pryor, or 11 miles southwest of Augusta, moving east
at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Augusta... Patterson...
West Point... Pryor...
Hurricane Lake WMA... McCrory...
Howell... Wiville...
Gregory... Grays...
Georgetown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3511 9118 3512 9159 3523 9163 3532 9121
TIME...MOT...LOC 0545Z 261DEG 49KT 3518 9153
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62059
WWUS54 KLZK 300553
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1253 AM CDT SUN APR 30 2017
ARC145-147-300600-
/O.CON.KLZK.TO.W.0041.000000T0000Z-170430T0600Z/
Woodruff AR-White AR-
1253 AM CDT SUN APR 30 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
WOODRUFF AND EAST CENTRAL WHITE COUNTIES...
At 1252 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hurricane Lake WMA, or near Augusta, moving east at
55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Augusta... Patterson...
Hurricane Lake WMA... McCrory...
Howell... Wiville...
Gregory... Grays...
Georgetown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3511 9118 3512 9151 3525 9155 3532 9121
TIME...MOT...LOC 0552Z 257DEG 46KT 3520 9143
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 29, 8:34 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Apr 29, 8:34 PM CDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Little Rock AR 834 PM CDT Sat Apr 29 2017 .AVIATION...30/00z Taf Cycle Convection wl cont to increase in areal coverage later this evening and durg the overnight hours. VFR/MVFR conds wl prevail outside of convection, with persistent storms producing IFR conds at times. Assocd CDFNT wl push EWD acrs AR later on Sun with improving conds as drier air advects into the region. /44/ && .PREV DISCUSSION...(ISSUED 312 PM CDT Sat Apr 29 2017) SHORT TERM...Tonight Through Sunday Surface low pressure was anchored over north central Texas this afternoon, with a stationary boundary stretching northeast into eastern Oklahoma and northwestern Arkansas. Ascent across this region has led to a dramatic increase in convection this afternoon, with numerous showers and thunderstorms noted across western, northwestern, and even north central Arkansas. Observed rainfall rates have been in the 1.50 inch per hour range so far in the heavier bands, with Highfill receiving over 2 inches between 17z-19z. Flash flooding has already become a concern, with saturated soils and heavy rains leading to several water rescues in the Fayetteville and Rogers areas already today. Widespread 2-4 inch accumulations still appear likely across central and northern Arkansas through the remainder of today and tonight. This initial push of convection will be followed by a second round later tonight as stronger forcing for ascent moves in ahead of the upper low that will be approaching. As such, locally heavier amounts will not be out of the question. Storm motions, whether this afternoon, or with the cold front later tonight, will be roughly parallel to the lines of convection so training cells and resultant flash flooding will be an issue. Models are still insistent on a PWAT plume of roughly 2" along the cold front later tonight. In addition to northern Arkansas, suspect there will be a considerable flash flooding threat in southern and southeastern Arkansas tonight along the cold front as it moves through. The other concern will be severe storms. The special release 18z sounding shows and uncapped environment with considerable CAPE in place, on the order of 3,700 J/kg. Any storms that do develop this afternoon and evening will certainly have plenty of instability to work with. The limiting factor will be shear as it pertains to organized convection. Thus through this evening large hail and damaging winds will be the primary threat in addition to flash flooding. While shear isn't the best this afternoon, it will improve this evening and tonight ahead of the cold front as the low level jet kicks in. Model soundings suggest convection for central and southern Arkansas will still be surface-based, so the threat of severe storms will remain well into the evening and overnight hours. By daybreak Sunday morning, the cold front will be in central to eastern Arkansas and working its way eastward. Some convection will lag the front but the risk of any strong to severe storms will be nearly over with by daybreak I believe. LONG TERM...Sunday night Through Saturday On Sunday night, the cold front will be moving south and east of the area, with cooler air moving in behind it. As the closed upper low passes north of the area, there will be some wraparound cloud cover but this should clear out Monday, with the beginning of the week being fairly pleasant. Speaking of the front, as it hits nearly parallel upper flow to the south of the state, it will stall out. As an upper trough digs down into the Rockies, the flow will amplify again, and this will push the boundary back to the north as a warm front around Tuesday. The front looks to stall out somewhere over Arkansas, with several waves moving through and interacting with it. This will make showers and thunderstorms a good possibility through the end of the week. By late in the week, surface low pressure will form along the front, which will give it momentum. Of course, it looks like there will be a cutoff upper low dropping down into the southern plains into possibly the Arklatex region which would also give it a push. && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT Sunday FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner- Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-White- Woodruff. Flash Flood Watch through Sunday evening FOR Arkansas-Baxter- Boone-Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pike-Polk-Pope- Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White- Woodruff-Yell. Flash Flood Watch through Sunday evening FOR Bradley-Calhoun- Cleveland-Desha-Drew-Lincoln-Ouachita. &&
Hazardous weather outlook, Apr 29, 11:02 PM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook...Updated National Weather Service Little Rock AR 1102 PM CDT Sat Apr 29 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 1102 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Numerous showers and thunderstorms...some severe...will continue through tonight. Damaging winds and large hail are the main threats. Isolated tornadoes will also be possible with the cold front. With a very moist atmosphere, very heavy rain will be seen through the night in most areas. 1 to 3 inches are expected in the south with 3 to 6 inches elsewhwhere...with isolated higher amounts. These heavy rain amounts will lead to flash flooding and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain. Winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Special weather statement, Apr 29, 11:01 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1101 PM CDT SAT APR 29 2017
ARZ016-024-025-033-300445-
White AR-Independence AR-Jackson AR-Cleburne AR-
1101 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN INDEPENDENCE...
NORTHWESTERN WOODRUFF...SOUTHWESTERN JACKSON...EASTERN CLEBURNE AND
NORTHERN WHITE COUNTIES UNTIL 1145 PM CDT...
At 1100 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Concord to near Pangburn
to near Gravel Hill. Movement was northeast at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Batesville... Newark...
Pangburn... Pleasant Plains...
Oil Trough... Concord...
Russell... Jacksonport...
Magness... Moorefield...
Salado... Gravel Hill...
Steprock... Southside in Independence Count...
Crosby... Bradford...
Sulphur Rock... Letona...
Albion... Almond...
A severe thunderstorm watch remains in effect until 600 AM CDT for
eastern, central and north central Arkansas.
&&
LAT...LON 3536 9143 3525 9201 3544 9188 3567 9195
3582 9146 3574 9127
TIME...MOT...LOC 0400Z 238DEG 30KT 3575 9193 3548 9182 3522 9203
46Local storm report, Apr 29, 11:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1151 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD CONWAY 35.09N 92.45W
04/29/2017 FAULKNER AR PUBLIC
A NUMBER OF ROADS IN THE CITY OF CONWAY ARE UNDER WATER
AND IMPASSIBLE.
&&
44Local storm report, Apr 29, 11:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1155 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD MT IDA 34.55N 93.63W
04/29/2017 MONTGOMERY AR PUBLIC
SEVERAL ROADS AROUND MOUNT IDA WERE COVERED BY SEVERAL
FEET OF WATER AND IMPASSIBLE.
&&
44Special weather statement, Apr 29, 11:56 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1156 PM CDT SAT APR 29 2017
ARZ024-032-033-043>046-300545-
Pulaski AR-White AR-Lonoke AR-Prairie AR-Saline AR-Faulkner AR-
Cleburne AR-
1156 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PRAIRIE...
SOUTHWESTERN JACKSON...SOUTHERN CLEBURNE...LONOKE...NORTHEASTERN
FAULKNER...WHITE...EAST CENTRAL SALINE AND EASTERN PULASKI COUNTIES
UNTIL 1245 AM CDT...
At 1156 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Quitman to near Little Rock AFB to Shannon
Hills. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Little Rock... North Little Rock...
Sherwood... Jacksonville...
Cabot... Searcy...
Bryant... Downtown Little Rock...
Lonoke... North Little Rock Airport...
Little Rock AFB... Southwest Little Rock...
Beebe... Ward...
Vilonia... Shannon Hills...
Bald Knob... England...
Carlisle... Wrightsville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
central, eastern and north central Arkansas.
LAT...LON 3453 9181 3454 9254 3493 9222 3538 9225
3553 9160 3545 9159 3544 9157 3515 9148
TIME...MOT...LOC 0456Z 249DEG 34KT 3533 9219 3496 9212 3463 9242
BrownSpecial weather statement, Apr 30, 12:07 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1207 AM CDT SUN APR 30 2017
ARZ016-025-033-300530-
White AR-Independence AR-Jackson AR-
1207 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDEPENDENCE...
NORTHWESTERN WOODRUFF...JACKSON AND NORTHEASTERN WHITE COUNTIES UNTIL
1230 AM CDT...
At 1207 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Pleasant Plains, or 16 miles northwest of Augusta,
moving northeast at 70 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Newport... Bald Knob...
Tuckerman... Diaz...
Newark... Swifton...
Pleasant Plains... Oil Trough...
Russell... Jacksonport...
Magness... Steprock...
Bradford... Campbell Station...
Thida... Heffington...
Kenyon... Elgin...
Velvet Ridge... Cord...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
eastern, central and north central Arkansas.
LAT...LON 3544 9134 3544 9135 3543 9135 3526 9155
3541 9175 3589 9135 3589 9112 3587 9103
3570 9104
TIME...MOT...LOC 0507Z 220DEG 61KT 3546 9156
BrownLocal storm report, Apr 30, 12:33 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1233 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG HASKELL 34.51N 92.64W
04/30/2017 SALINE AR AMATEUR RADIO
LARGE TREE DOWN ON HWY 229 AND FRONT DOOR BLOWN OFF OF
HASKELL POLICE DEPARTMENT.
&&
65The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:21 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:46 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 18 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more | 4 hr |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:22 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more | 3 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 11:07 AM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.